Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 10, NWS Houston/Galveston, TX

February 3, 2012Montgomery County, Texas

NWS Houston/Galveston, TX issued this river flood warning at Feb 3, 2012, 7:53 PM CST for Montgomery County, Texas. It took effect at Feb 3, 2012, 11:15 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2012, 7:53 PM CST (01:53 UTC)
In effect from
Feb 3, 2012, 11:15 PM CST
Expired
Feb 4, 2012, 12:06 PM CST
In force
13 hr
Issued by
NWS Houston/Galveston, TX
Flood severity
Minor

County Montgomery County, TX

The radar

The Houston radar (KHGX), 101 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Peach Creek near Splendora (SPDT2). The gauge peaked at 13.16 ft at Feb 4, 2012, 8:00 AM CST.

actionminormoderate101502/0402/05
Action stage
11 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08071000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WGUS44 KHGX 040153
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
753 PM CST FRI FEB 3 2012

...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS...

  PEACH CREEK NEAR SPLENDORA AFFECTING MONTGOMERY COUNTY

(OPTIONAL) AFFECTING THE FOLLOWING COUNTIES IN TEXAS...MONTGOMERY

FOR PEACH CREEK AT SPLENDORA, MINOR FLOODING IS FORECASTED.  

SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE OVERNIGHT AND LINGER THROUGH
SATURDAY MORNING. MORE RAIN IS EXPECTED SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THESE STREAMS SHOULD KEEP ALERT TO RISING WATER AND
TAKE ALL PRECAUTIONS TO PROTECT THEIR PROPERTY. DO NOT DRIVE OR WALK INTO 
FLOODED AREAS THE DEPTH AND WATER VELOCITY COULD BE TOO GREAT FOR YOU TO CROSS 
SAFELY. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE 
ROUTE. LIVESTOCK AND EQUIPMENT SHOULD BE REMOVED FROM THE FLOOD PLAIN 
IMMEDIATELY.



STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC339-041353-
/O.NEW.KHGX.FL.W.0010.120204T0515Z-120205T0000Z/
/SPDT2.1.ER.120204T0515Z.120204T0900Z.120204T1200Z.NO/
753 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEACH CREEK NEAR SPLENDORA.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0731 PM FRIDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 13.2
  FEET BY EARLY SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY
  MORNING.
* AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN 
  CHANNEL.

$$
2 follow-up statements
726 
WGUS84 KHGX 041610
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1010 AM CST SAT FEB 4 2012


A RIVER FLOOD WARNING REMAINS IN EFFECT FOR PEACH CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC339-050350-
/O.EXT.KHGX.FL.W.0010.000000T0000Z-120205T0350Z/
/SPDT2.1.ER.120204T1248Z.120204T1345Z.120204T1550Z.NO/
1010 AM CST SAT FEB 4 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  PEACH CREEK NEAR SPLENDORA
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM SATURDAY THE STAGE WAS 13.1 FEET 
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
* FLOOD STAGE IS 13.0 FEET 
* FORECAST...THE CREEK CRESTED NEAR 13 FEET EARLIER THIS MORNING WITH A
  SECONDARY TO NEAR 13.5 FEET THIS AFTERNOON.
* AT 13.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN 
  CHANNEL.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

PEACH CREEK
  SPLENDORA            13    13.1   SAT  9 AM     11.1    8.9    7.3    7.0

$$
170 
WGUS84 KHGX 041806
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 
1206 PM CST SAT FEB 4 2012


THE RIVER FLOOD WARNING FOR PEACH CREEK IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. 

MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. 

LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW 
DAYS.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.

&&

TXC339-041836-
/O.CAN.KHGX.FL.W.0010.000000T0000Z-120205T0350Z/
/SPDT2.1.ER.120204T1248Z.120204T1345Z.120204T1618Z.NO/
1206 PM CST SAT FEB 4 2012

THE FLOOD WARNING IS CANCELLED FOR
  PEACH CREEK NEAR SPLENDORA
* AT 1130 AM SATURDAY THE STAGE WAS 12.9 FEET 
* FLOOD STAGE IS 13.0 FEET 
* FORECAST...THE CREEK FELL BELOW FLOOD STAGE LATE THIS MORNING AFTER CRESTING
  NEAR 13.1 FEET EARLIER THIS MORNING.

&&
                    FLOOD   OBSERVED              FORECAST 6 AM
LOCATION            STAGE    STAGE  DAY  TIME     SUN    MON    TUE    WED

PEACH CREEK
  SPLENDORA            13    12.9   SAT 11 AM     11.1    8.9    7.3    7.0
$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Feb 3, 5:31 PM CST, 2 hours 22 minutes earlier.

Area forecast discussion, Feb 3, 5:31 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
531 PM CST FRI FEB 3 2012

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
ANOTHER CHALLENGING AVIATION FORECAST THIS EVENING. CONVECTION IS
RATHER ROBUST THIS EVENING AND FEEL THE MOST ACTIVE WEATHER WILL
REMAIN FOCUSED OVER THE KCLL AREA. A FEW SHOWERS WILL CONTINUE TO
RACE ACROSS THE HOUSTON TERMINALS BEFORE A BRIEF RESPITE LATER
THIS EVENING. SEA FOG FOR KGLS IS A BIT OF A PUZZLE AS WELL. WITH
DEW PTS APPROACHING 70...ONE WOULD THINK SEA FOG IS A GIVEN...YET
CONDITIONS REMAIN VFR. SINCE WINDS ARE A BIT STRONGER THAN THE
PAST FEW NIGHTS...THINK CONDS WILL REMAIN A BIT BETTER FOR
AVIATION INTERESTS. TSRA WILL ROLL INTO THE REGION BETWEEN 09-15Z.
COULD HAVE SOME HIGHER WIND GUSTS WITH THE STORMS AS THEY MOVE
THROUGH EARLY TOMORROW MORNING. 43

&&

.PREV DISCUSSION... /ISSUED 314 PM CST FRI FEB 3 2012/

DISCUSSION...
SCT CONVECTION FIRING UP ACROSS THE CENTRAL PARTS OF THE CWA THIS
AFTN AS THE DISTURBANCE MOVES NEWD OVER THE AREA. TSRAS MOVING AT
A FAIRLY STEADY CLIP AND OBS NOT INDICATING THE PRESENCE OF A SFC
BOUNDARY IN THE FA. SO NOT EXPECTING ANY TRAINING/FLOODING ISSUES
ATTM. HOWEVER THE MAJOR ISSUE FOR THE SHORT TERM REMAINS THE FCST
OF STRONG/POSSIBLY SVR STORMS OVERNIGHT/TOMORROW WITH THE PASSAGE
OF THE COLD FRONT. SE TX LOOKS TO BE NEAR THE "STARTING POINT" OF
THE BETTER/STRONGER JET DYNAMICS WHEN TIMED WITH FROPA. WHILE LOW-
LEVEL MOISTURE WILL BE APLENTY...LIMITED DAYTIME HEATING COMBINED
WITH THE PROGS OF A FAST MOVING FRONT SHOULD THEN KEEP A MAJORITY
OF THE STORMS ON THE SIDE OF STRONG (VS. SEVERE) AS WELL AS BRIEF
LOCALLY HEAVY RAINS (VS. TRAINING HEAVY RAINS). AN UPDATED HAZARD-
OUS WX OUTLOOK WAS ISSUED EARLIER THIS AFTN...ACCOUNTING FOR THIS
LINE OF THINKING.

LOOKING AHEAD TO THE REST OF THE WEEKEND...MODELS KEEP THE TRENDS
ON THE WET/ACTIVE SIDE. AS PER THE GFS (IN PARTICULAR)...A RATHER
WELL-DEFINED SHORT-WAVE EMBEDDED IN THE SWLY FLOW ALOFT IS FCSTED
TO MOVE ACROSS THE AREA SUN NIGHT/EARLY MON. ANY STORMS THAT FORM
SHOULD BE ELEVATED AT THAT TIME. AFTER A SHORT BREAK ON MON THERE
ARE HINTS OF YET ANOTHER S/WV ON TUES AS THE PERSISTENT SWLY FLOW
ALOFT DRAGS THESE SYSTEMS ACROSS. MOST NOTABLY...LONG-RANGE PROGS
NOT REALLY OFFERING UP A WHOLE LOT OF CHANGE TO THIS COOL/WET PAT-
TERN FOR THE END OF NEXT WEEK AS THE DEEP SWLY UPPER FLOW REMAINS
IN PLACE AS WELL AS THE OFFSHORE SFC FLOW. 41

MARINE...
THE SEA FOG HAS NOT BEEN AS PREVALENT TODAY AS YESTERDAY AFTERNOON.
HOWEVER...DEWPOINTS IN THE UPPER 60S AND LOWER 70S WERE JUST TO THE
SOUTH...WHILE AND SOME PATCHY SEA FOG HAS DRIFTED ONTO GALVESTON
ISLAND EARLIER THIS AFTERNOON. EXPECT THE FOG TO BECOME MORE
WIDESPREAD BY MID EVENING AND PERSIST THROUGH THE NIGHT. THE LATEST
GUIDANCE SUGGESTS THAT THE FOG MAY BEGIN TO LIFT IN ADVANCE OF THE
COLD FRONTAL PASSAGE. THE MODELS ARE MOVING THE FRONT THROUGH THE
BAYS IN THE MID AND LATE MORNING AND OFF THE COAST DURING MIDDAY TO
MID AFTERNOON TIME PERIOD. MODERATE TO STRONG OFFSHORE WINDS WILL
THEN DEVELOP SATURDAY NIGHT AND SUNDAY AND CONTINUE THROUGH MONDAY.

40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      60  64  43  56  36 /  70  70  20  50  50
HOUSTON (IAH)              64  71  49  58  39 /  60  70  30  50  50
GALVESTON (GLS)            62  71  54  57  44 /  50  70  40  50  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...46
AVIATION/MARINE...43
Hazardous weather outlook, Feb 3, 1:16 PM CST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
116 PM CST FRI FEB 3 2012

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-041200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
116 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHERN
HALF OF SOUTHEAST TEXAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON FOR
MUCH OF THE AREA AS THE AIRMASS REMAINS VERY MOIST AND UNSTABLE.
A FEW STRONG OR SEVERE STORMS ARE POSSIBLE. THE MAIN RISK AREA FOR
SEVERE THUNDERSTORMS IS ALONG AND NORTH OF BRENHAM TO CONROE TO
LIVINGSTON LINE.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP NEAR AND ALONG
THE COLD FRONT AS IT APPROACHES LATE TONIGHT. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE ACROSS ALL OF SOUTHEAST TEXAS WITH
RAINFALL AMOUNTS OF 1 TO 2 INCHES EXPECTED TO BE COMMON AND
ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE THROUGH SATURDAY
MORNING.

FOG...SOME DENSE ESPECIALLY NEAR THE BAYS AND NEARSHORE
WATERS...IS POSSIBLE AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE LOCALLY HEAVY RAINFALL THREAT WILL CONTINUE THROUGH THE
MORNING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH
SOUTHEAST TEXAS PRIMARILY DURING THE MORNING HOURS. THE FRONT WILL
REACH THE COAST LATE MORNING TO EARLY AFTERNOON ON SATURDAY. FOG
WITH SOME DENSE AREAS ESPECIALLY NEAR THE BAYS AND NEARSHORE
WATERS IS POSSIBLE UNTIL THE COLD FRONT MOVES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON...TONIGHT...AND ON
SATURDAY MORNING.

In the hours before

Special weather statement, Feb 3, 4:30 PM CST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
430 PM CST FRI FEB 3 2012

TXZ197-198-212-032330-
GRIMES-WALLER-WASHINGTON-
430 PM CST FRI FEB 3 2012

...FUNNEL CLOUD SIGHTED NEAR CHAPPELL HILL...

AT 423 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF NAVASOTA...MOVING NORTHEAST
AT 15 MPH. A FUNNEL CLOUD WAS SIGHTED WITH THIS STORM BUT HAD NOT
TOUCHED DOWN.

FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WASHINGTON...ANDERSON
AND NAVASOTA.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED. BRIEF
FUNNEL CLOUDS WILL ALSO BE POSSIBLE.

LAT...LON 3034 9616 3033 9615 3034 9614 3035 9616
      3038 9614 3039 9612 3042 9611 3042 9609
      3044 9610 3057 9602 3043 9581 3041 9581
      3010 9616 3016 9627
TIME...MOT...LOC 2228Z 212DEG 14KT 3019 9619
Local storm report, Feb 3, 5:19 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
519 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             7 E CALDWELL            30.53N 96.59W
02/03/2012  M0.25 INCH       BURLESON           TX   LAW ENFORCEMENT

            PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
            CALDWELL.

&&

DHELVY
Special weather statement, Feb 3, 5:48 PM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
548 PM CST FRI FEB 3 2012

TXZ195-196-040045-
BRAZOS-BURLESON-
548 PM CST FRI FEB 3 2012

...STRONG THUNDERSTORM OVER EASTERN BURLESON COUNTY...

AT 543 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL AND EASTERN BURLESON COUNTY...
MOVING NORTHEAST AT 10 MPH.

HAIL UP TO DIME SIZED...FREQUENT CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM.

AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING. IF YOU ARE
OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.  SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED. DO NOT DRIVE OVER FLOODED
ROADWAYS.

LAT...LON 3069 9645 3058 9631 3051 9656 3057 9659
TIME...MOT...LOC 2346Z 235DEG 10KT 3058 9651
Local storm report, Feb 3, 6:52 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
652 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             7 E CALDWELL            30.53N 96.59W
02/03/2012  M0.25 INCH       BURLESON           TX   LAW ENFORCEMENT

            PEA SIZED HAIL ON HIGHWAY 21 AT CR 240...7 MILES EAST OF
            CALDWELL.

0648 PM     TORNADO          SNOOK                   30.49N 96.47W
02/03/2012                   BURLESON           TX   EMERGENCY MNGR

            POSSIBLE TORNADO ON THE GROUND IN SNOOK...POWER LINES
            DOWN.

&&

DHELVY
Local storm report, Feb 3, 7:49 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
749 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             COLLEGE STATION         30.60N 96.31W
02/03/2012  M1.00 INCH       BRAZOS             TX   AMATEUR RADIO

            QUARTER SIZED HAIL IN COLLEGE STATION AT MARION PUGH AND
            GEORGE BUSH DRIVE...OTHER PEA SIZED HAIL REPORTS AT
            BAZELL STREET AND LINCOLN AVENUE.

0735 PM     HAIL             COLLEGE STATION         30.60N 96.31W
02/03/2012  M1.00 INCH       BRAZOS             TX   AMATEUR RADIO

            ONE INCH HAIL CAUSED A BROKEN WINDOW ON HOME AT MARION
            PUGH AND GEORGE BUSH DRIVE.

0735 PM     FLASH FLOOD      COLLEGE STATION         30.60N 96.31W
02/03/2012                   BRAZOS             TX   AMATEUR RADIO

            THE BASEMENT OF THE COMMONS DORMITORY ON A AND M CAMPUS
            IS FLOODED.

0738 PM     HAIL             COLLEGE STATION         30.60N 96.31W
02/03/2012  M2.00 INCH       BRAZOS             TX   NWS EMPLOYEE

            2.25 INCH HAIL JUST NORTH OF THE A AND M CAMPUS

&&

DHELVY

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:16 PM CSTAreal Flood AdvisoryHGXBrazos3 hr
Feb 3, 6:36 PM CSTTornado WarningHGXBrazos, Burleson24 min
Feb 3, 7:00 PM CSTTornado WarningHGXBrazos, Burleson30 min
Feb 3, 7:05 PM CSTFlash Flood WarningHGXBrazos, Burleson3 hr
Feb 3, 7:28 PM CSTSevere Thunderstorm WarningHGXBrazos, Grimes47 min
Feb 3, 7:47 PM CSTAreal Flood AdvisoryHGXBrazos, Grimes118 min
Feb 3, 8:15 PM CSTMarine Dense Fog AdvisoryHGX7 hr
Feb 3, 9:20 PM CSTFlash Flood WatchHGXBrazos, Burleson, Grimes, Madison, Walker, Washington9 hr
Feb 3, 10:14 PM CSTSpecial Weather StatementHGXMadison61 min
Feb 3, 10:35 PM CSTAreal Flood AdvisoryHGXBrazos, Grimes, Madison115 min
Feb 3, 10:54 PM CSTFlash Flood WarningHGXBrazos, Grimes, Madison74 min
Feb 3, 11:22 PM CSTSpecial Weather StatementHGXMadison53 min
Feb 4, 12:25 AM CSTAreal Flood AdvisoryHGXGrimes, Houston, Madison, Walker65 min
Feb 4, 1:24 AM CSTAreal Flood AdvisoryHGXHouston, Madison, Trinity, Walker66 min
Feb 4, 1:36 AM CSTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison114 min
Feb 4, 2:24 AM CSTFlash Flood WarningHGXGrimes, Houston, Madison, Trinity, Walker2 hr
Feb 4, 3:13 AM CSTMarine Dense Fog AdvisoryHGX9 hr
Feb 4, 3:25 AM CSTFlash Flood WarningHGXBrazos, Burleson, Grimes, Washington2 hr
Feb 4, 6:09 AM CSTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Houston, Liberty, Madison and 6 more3 hr
Feb 4, 7:22 AM CSTRiver Flood WarningHGXBurleson, Lee3 days
Feb 4, 8:14 AM CSTRiver Flood WarningHGXTrinity, Walker51 hr
Feb 4, 9:11 AM CSTSpecial Marine WarningHGX2 hr
Feb 4, 9:56 AM CSTRiver Flood WarningHGXHarris, Liberty4 days
Feb 4, 10:15 AM CSTSpecial Marine WarningHGX2 hr
Feb 4, 10:20 AM CSTSpecial Weather StatementHGXGalveston25 min
Feb 4, 3:28 PM CSTSmall Craft AdvisoryHGX36 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.